It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Negot-is yours more emotional anxiety or physical anxiety where you have all the symptoms of feeling sick, panicky? Mine seems to be mostly physical - I am currently taking Lexapro, however, sorry to say I haven't noticed much difference and still have the anxiety, loss of appetite and tiredness - if anything at least I'm not crying at everything like I used to like a song on the radio or a Hallmark commercial! Lol I was on 5 ML of Lexapro for 6 weeks and just this week upped it to 10 ML so we'll see if it helps. I hate the loss of appetite! People on this board swear by Lexapro though and say it takes a long time to kick in and when it does it's great, so I'm hopeful that it'll kick in and work soon. I also take a half of a xanax almost every day - it's not a high dose - half of a .25 - but I don't have that many pills to I have to make them last - it's just enough to barely take the edge off where I can function. Good luck to you! Maybe ask your doc about Lexapro? It may work for you?





All times are GMT -7. The time now is 12:30 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!